MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l66285), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during a bicep tenodesis procedure on an unknown date, it was observed that the anchor on the 4.5hlx adv br anc-dyna str/bl device broke upon insertion as it was tap into the bone hole.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
5.5HLX ADV BR ANC-DYNA STR/BL
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key12446413
Report Number1221934-2021-02664
Device Sequence Number4060748
Product Code MAI
UDI-Device Identifier10886705029464
UDI-Public10886705029464
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222004
Device Catalogue Number222004
Device Lot Number7L42166
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1